# SDR AU980022

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 0301047170
- Condition: Cracked
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE OIL PRESSURE PIPE TO THE REAR BEARING CRACKED AROUND FLARE. LOSS OF 3.5 LITRES OF ENGINE OIL. SUSPECT PIPE WAS OVERTORQUED.
